Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
torbosk

Accutane and general redness

Recommended Posts

Hi, i'm on a low dose of accutane, and it's working very good, but i have this

general redness on my face. I know it's a side effect, but its not really getting better, and i'm getting a bit psyched out about it. I hope it's not permanent.

Do you guys have any tips on how to decrease it, or how to make it better?

Do certain foods/vitamins help?

Share this post


Link to post
Share on other sites

tane and redness go hand in hand... The redness won't go away till after your course has finished really.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×